Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Developed lumps in chest after using omnivol and arienevol. How to get rid of this?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
After using a supplement called Omnivol and Arienevol (Evolution labs) I developed lumps in my chest. I talked to a doctor about it and he said wait and see if it goes away. It has been over 4 years now and the problem only got a little worse. Is there a drug out there to get rid of this? I am considering surgery to remove the problem.
Posted Sat, 1 Dec 2012 in Lymphoma
Answered by Dr. G.Srinivasan 46 minutes later

Welcome to XXXXXXX and thanks for your query.

If the doc had made a diagnosis of gynecomastia, then medical treatment is not much of help.
If at all used, some medicines like anti-estrogens can be tried for a few months especially if painful.
Cosmetic surgery is effective in getting rid of it.
Of course, the medicines that have caused the problem need to be stopped once for all.
Hope this helps. Kindly get back for doubts if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor